# SDR UPS96821351

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 1338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-CS2, HEAVY CORROSION ON WEB FRAME FS 1338, LONGERON 11L.  REPAIRED WEB PER SRM 53-2-0.
